Change search
ReferencesLink to record
Permanent link

Direct link
Some remarks on submultiplicative Orlicz functions
Department of Mathematics, Adam Mickiewicz University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1992 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 3, no 3, 313-321 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1992. Vol. 3, no 3, 313-321 p.
Research subject
URN: urn:nbn:se:ltu:diva-11637Local ID: aa6d0760-b6a6-11db-abff-000ea68e967bOAI: diva2:984587
Godkänd; 1992; 20070207 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(395 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 395 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Indagationes mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 3 hits
ReferencesLink to record
Permanent link

Direct link